Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 6 No. 3 (2020)
Vol. 6 No. 3 (2020)
Published:
2020-09-18
Articles
An Analysis of ψ*rs – Closed Sets and ψ*rs – Continuous Functions in Topological Spaces
T. Santhiya, M. Vigneshwaran
24-31
Requires Subscription
PDF
A Comparative Study of Hybrid-Nanofluid’s Behavior Filled with a Square Enclosure Considering the Effect of Hartmann Number
Md. Rakibul Hasan, Ahammad M. U.
10-19
Requires Subscription
PDF
A Comparison between Bellman-Ford and Dijkstra Algorithms
Dr. M. Parimala, Prakash Karthikeyan
32-35
Requires Subscription
PDF
Nano p*g-Continuous Functions in Nano Topological Spaces
M. Vigneshwaran, K. Geetha
20-23
Requires Subscription
PDF
On Regular Feebly Generalized-Open Sets and its Properties
M. Vigneshwaran, M. Velmeenal
1-9
Requires Subscription
PDF